Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Will Hiv Rash Start On Chest

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

rash on shoulder back and chest

i have been taking hiv medication since 26 days . initially 2 weeks i had problems of dizziness headache. after 2 weeks the body temp is slighty more than the normal temperature. but managable. yesterday i saw slighty reddish rashes on above chest...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
An area of limited rash without significant constitutional symptoms within first month of starting new HIV meds merits watching carefully (inform your HIV provider) but often would not be of major concern. There could be other explanations (ie... Read more »

Allergic rash in my face and chest

Dear Dr HenryI have been on ARVS for almost 10 months now.At the time i started my CD4 was 154 and... Read more »

Should I start Viramune if I just had a bad rash from Sustiva?

I just started taking meds. The doctor put me on Truvada and Sustiva, after 10 days I broke out... Read more »
Articles
National Pediatric and Family HIV Resource Center

Universal Precautions

Infection control is an important and ongoing concern in Head Start programs. Children's health is promoted by limiting the potential spread of infection among children and staff. The infection control procedures necessary when HIV-infected children... Read more »
San Francisco AIDS Foundation

When to Start Antiretroviral Treatment: A Changing Equation

Shifting Views of Anti-HIV Therapy Hit Early, Hit Hard Drawbacks of HAART Become Clear Deferred Therapy Gains Ground Public Health Benefits of Early Treatment The Pendulum Swings Again Treatment During Primary Infection Impact on... Read more »
Black AIDS Institute

The "S" on My Chest

My life has been centered around beating the odds when it comes to AIDS. I have fought in many ways: by receiving a bachelor's degree from Howard University and a master's from Marygrove College, starting a business, having a child, sitting on... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

Introduction What Is Inflammation? What Is IRIS? How Is It Diagnosed? Who Is at Risk? What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special Concerns for... Read more »
Connect With Others

chest rash

Posted by Anonymous, 2 Replies
unprotected sex in dec 2003.
been experiencing ongoing chest rashes that come and go for 3 months now. no pain or itching and they only last about half an hour. someone told me that its not HIV because if you get a rash (during ARS ?) it only lasts... Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

Help ... HIV or PEP Rash?

Posted by GDog, 2 Replies
About 4 weeks ago I stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.

I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, neck, back and some on my chest).

I started... Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 4 Replies
Hi all and thanks for reading!

I am a 31 y/o light skinned black female. I had unprotected sex with my boyfriend (38 y/o) of 3 months a little over a month ago. At this time I also had my regular localized minor acne episode on my face and I picked... Read more »